Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/11798

Title: Trapped modes in an axisymmetric water-wave problem
Authors: McIver, P.
McIver, M.
Issue Date: 1997
Publisher: © Oxford University Press
Citation: MCIVER, P. and MCIVER, M., 1997. Trapped modes in an axisymmetric water-wave problem. Quarterly Journal of Mechanics and Applied Mathematics, 50 (2), pp.165-178.
Abstract: Trapped-mode solutions, that is, examples of non-uniqueness, are given for a class of axisymmetric problems in the linearized theory of the interaction of water waves with structures. The solutions are constructed by placing an axisymmetric ring source in the free surface with the radius of the ring chosen to eliminate radial circular waves. The ring-source potential then corresponds to a localized standing wave. Suitable structural surfaces are obtained by looking for stream surfaces of the flow.
Description: This article is closed access.
Version: Closed access
DOI: 10.1093/qjmam/50.2.165
URI: https://dspace.lboro.ac.uk/2134/11798
Publisher Link: http://dx.doi.org/10.1093/qjmam/50.2.165
ISSN: 0033-5614
Appears in Collections:Closed Access (Maths)

Files associated with this item:

File Description SizeFormat
McIverP&M_1997.pdfPublished version492.54 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.